# SDR NSVA2010152

- Difficulty date: September 2, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 335
- Aircraft time: 35,025 hours, 43,965 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot Panel
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO THE CTOT SWITCH BRAKING OFF.  REPLACED CTOT PANEL, OPS CHECKED GOOD.
